I have been taking Seroquel for three years- now the buzzing in my ears is almost continuous- I have methodically eliminated all thing that could cause this including magnesium. I tried weaning down to get off the Seroquel but that didn't seem to eliminate the buzzing, plus you dont sleep well- I have tried to get onto Z-Quil or Relaxium but they all contain magnesium and that makes the buzzing worse. Strong alcohol also causes the buzzing- so I switched to small glass of white wine and quit that before 6pm- not willing to give up alcohol as my thing is live music. If I had know about the side effects of Seroquel I wouldn't have taken it. Do not know how to get off this drug.
Ear buzzing with Seroquel?
Question posted by shotzie on 26 April 2022
Last updated on 26 April 2022 by WildcatVet
Have you been taking Seroquel this long as a sleep aid? Tinnitus has been reported as an uncommon side effect affecting less than 1% of users but that's of no help if it's the cause of your buzzing.
Have you consulted your doctor about other effective prescription medications that may not cause this side effect and don't have an interaction with alcohol?
Best regards and I hope you can get a definitive answer to this problem.
- Seroquel uses and safety info
- Seroquel prescribing info & package insert (for Health Professionals)
- Side effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.